# SDR CALA2011030700132

- Difficulty date: March 7, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N17233
- Make and model: Boeing 737824
- Aircraft serial: 28943
- Aircraft time: 37,987 hours, 13,378 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Circuit Breaker
- Condition: Pulled
- Location: Lav Waste
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

REF PREVIOUS L/P, MEL 38-02, AFTER T/O, LAVS ON BOARD A/C STILL DID NOT FUNCTION/OPERATE AT ALL, AS PER MEL GUIDELINES.  UNABLE TO COMPLETE FLIGHT TO DESTINATION.  AIR RETURN TO EWR.  INSPECTED P91 PANEL FOR DDPG COMPLIANCE AND FOUND C/B C-11(VAC WASTE CONT) PULLED AND COLLARED.  UNCOLLARED AND RESET C-11 C/B.  PULLED AND COLLARED C/B F-2(VAC WASTE BLOWER) PER DDPG.
